An Lp-theory of a class of stochastic equations with the random fractional Laplacian driven by Lévy processes
In this paper we study some linear and quasi-linear stochastic equations with the random fractional Laplacian operator driven by arbitrary Lévy processes. The driving noise can be space–time in the case of one dimensional spacial variable. We prove uniqueness and existence of such equations in Sobolev spaces. Out results cover the case when the driving noise is a space–time white noise.
Volume (Year): 122 (2012)
Issue (Month): 12 ()
|Contact details of provider:|| Web page: http://www.elsevier.com/wps/find/journaldescription.cws_home/505572/description#description|
|Order Information:|| Postal: http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional|
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Mikulevicius, R. & Pragarauskas, H., 2009. "On Hölder solutions of the integro-differential Zakai equation," Stochastic Processes and their Applications, Elsevier, vol. 119(10), pages 3319-3355, October.
When requesting a correction, please mention this item's handle: RePEc:eee:spapps:v:122:y:2012:i:12:p:3921-3952. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei)
If references are entirely missing, you can add them using this form.